Alert archive / Ohio / River Flood Warnings in 2025
River Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 16, 2025, 12:01 PM EDT for Defiance County, Fulton County, Williams County, Ohio. It took effect at Mar 17, 2025, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2025, 12:01 PM EDT (16:01 UTC)
- In effect from
- Mar 17, 2025, 6:00 PM EDT
- Expired
- Mar 17, 2025, 10:57 AM EDT
- In force
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Defiance County, OH, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tiffin River at Stryker (STRO1). The gauge peaked at 9.95 ft at Mar 18, 2025, 10:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 15, 1:12 PM EDT, 22 hours 49 minutes earlier. Its key messages:
- Showers and storms are possible late today into the evening. Isolated damaging winds and locally heavy rainfall are the primary threats.
- Unseasonably warm and windy conditions will prevail today ahead of a strong cold front. Gusts up to 55 mph are expected.
- Rain mixed with or changing to snow is likely Sunday. A brief light accumulation is possible.
Area forecast discussion, Mar 15, 1:12 PM EDT, 22 hours 49 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
112 PM EDT Sat Mar 15 2025
.KEY MESSAGES...
- Showers and storms are possible late today into the evening.
Isolated damaging winds and locally heavy rainfall are the
primary threats.
- Unseasonably warm and windy conditions will prevail today
ahead of a strong cold front. Gusts up to 55 mph are
expected.
- Rain mixed with or changing to snow is likely Sunday. A brief
light accumulation is possible.
&&
.DISCUSSION...
Issued at 111 PM EDT Sat Mar 15 2025
Lingering/left over confluence zone from early morning storms had
yielded a few showers/isold thunder of late near the IN/OH stateline
in ern IN and expect that will continue owing to destabilizing,
moistening warm sector. Given abundant isolation and rapidly
deepening mixed layer, gusty srly winds are here but peaking now and
will quickly tail off through late aftn as tail of LLJ lifts out.
Main story is with sfc low over ern LA developing in response to
potent base of sharp upstream upper trough. This system will deepen
significantly overnight as it lifts northeast into se MI by sunrise
tomorrow. Expect a substantial, widespread rain with embedded
thunder to develop/spread in later this evening as deep layer
forcing intensifies ahead of ejecting strong cyclone. Abrupt/sharp
cold advection wing follows in behind Sun morning with robust mid
lvl deformation zone swinging through across the area.
Dry and moderating temps follow Mon-Tue ahead of next formidable mid
latitude cyclone developing across the plains. This system will
spread frontal rains across the area Wed followed by some snow and
cold Wed night-Thu. Unsettled/energetic pattern continues beyond
that through next weekend and beyond.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1235 PM EDT Sat Mar 15 2025
MVFR dust and haze has been drawn northward into KSBN from
yesterday's fires and dust storms across the Southern Plains.
This may creep into KFWA for a time this afternoon, though
confidence is low. Gusty southerly winds gusting up to near 40
knots the story otherwise through at least the mid afternoon
hours in a well mixed dry slot between waves. A potent, secondary
shortwave over the TN Valley then lifts north tonight with
periods of rain into northern IN. There also will be enough
instability on its leading edge late this afternoon into early
this evening for a few embedded thunderstorms, best chances at
KFWA. Cigs/VIS eventually lower into low MVFR or IFR tonight.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for
INZ005>009-012>015-017-018-020-022>027-032>034-103-104-
116-203-204-216.
OH...Wind Advisory until 8 PM EDT this evening for OHZ001-002-004-
005-015-016-024-025.
MI...Wind Advisory until 8 PM EDT this evening for MIZ078>081-177-
277.
MARINE...Gale Warning until 8 PM EDT this evening for LMZ043-046.
&&
DISCUSSION...T
AVIATION...SteinwedelHazardous weather outlook, Mar 15, 2:20 PM EDT, 21 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 220 PM EDT Sat Mar 15 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-160900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 220 PM EDT Sat Mar 15 2025 /120 PM CDT Sat Mar 15 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-160900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 220 PM EDT Sat Mar 15 2025 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Conditions hazardous to small craft are likely during the middle of this upcoming week.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 9:59 PM EDT | Small Craft Advisory | IWX | 24 hr |
Nearby
River Flood Warnings in Ohio, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.